# SDR AWXA200701074

- Difficulty date: September 9, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 59,754 hours, 41,076 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - NR 4155161, FUSELAGE SKIN CRACKED BS 727, S22L.  REPAIRED FUSELAGE SKIN, BS 727, S22L IAW B737-300 SRM 53-00-01-2R1 FIGURE 201.
